# SDR 95ZZZW614

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54329
- Make and model: Boeing 727231
- Aircraft serial: 20307
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck
- Condition: Cracked
- Location: Fs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING C-CHECK, FOUND .5 INCH CRACK IN PRESSURE DECK EIGHT INCHES INBOARD OF 940 CASTING.  STOP DRILLED AND INSTALLED DOUBLER PER ARA 9130.
